Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on matrix summability of a class of Fourier series


Author: Badri N. Sahney
Journal: Bull. Amer. Math. Soc. 75 (1969), 1374-1378
DOI: https://doi.org/10.1090/S0002-9904-1969-12426-2
MathSciNet review: 0267347
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. H. Hardy, Divergent series, Oxford, 1949. MR 30620
  • 2. G. H. Hardy and J. E. Littlewood, Notes on the theory of series. XVIII. On the convergence of Fourier series, Proc. Cambridge Philos. Soc. 31 (1935), 317-323.
  • 3. E. Hille and J. D. Tamarkin, On the summability of Fourier series, Proc. Nat. Acad. Sci. 14 (1928), 915-918.
  • 4. Einar Hille and J. D. Tamarkin, On the summability of Fourier series. I, Trans. Amer. Math. Soc. 34 (1932), no. 4, 757–783. MR 1501662, https://doi.org/10.1090/S0002-9947-1932-1501662-X
  • 5. K. S. K. Iyengar, New convergence and summability tests for Fourier series, Prod. Ind. Acad. Sci. Sec. A 18 (1943), 113-120. MR 8858
  • 6. K. S. K. Iyengar, Notes on the summability. II. On the relation between summability by Nörlund means of a certain type and summability by Valiron means, Half Yearly J. Mysore Univ. Sec. B 4 (1944), 161-166. MR 44653
  • 7. C. T. Rajagopal, Nörlund summability of Fourier series, Proc. Cambridge Philos. Soc. 59 (1963), 47-53. MR 150533
  • 8. B. N. Sahney, On the (H, p) summability of Fourier series, Boll. Un. Mate. Ital. 16 (1961), 156-163. MR 136931
  • 9. B. N. Sahney, On the Nörlund summability of Fourier series, Pacific J. Math. 13 (1963), 251-262. MR 154054
  • 10. J. A. Siddiqi, On the harmonic summability of Fourier series, Proc. Ind. Acad. Sci. Sec. A. 28 (1949), 527-531. MR 27878
  • 11. O. P. Varshney, On the Nörlund summability of Fourier series, Acad. Roy. Belg. Bull. Cl. Sci. (5) 52 (1966), 1552-1558. MR 222558
  • 12. A. Zygmund, Trigonometric series, 2nd ed., Chelsea, New York, 1952. MR 76084


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12426-2

American Mathematical Society